# SDR DHL2003604759

- Difficulty date: May 27, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPT. CLIP ATTACHING FRAME TO SKIN AT STA.660.000 L-22R WITH 2.000 CRACK IN IT. REMOVED CRACKED CLIP IAW SRM 51-1-20D PG.21. FABRICATED NEW CLIP (STEEL 301 0.500 H0.050) IAW SRM 53-1-0 PG.1. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. INSTALLED NEW CLIP IAW SRM 51-1-20D PG.9, SRM 51-1-14A.
